# SDR MASA200601412

- Difficulty date: May 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,251 hours, 9,539 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0486
- Condition: Faulty
- Location: Spoiler Sys
- Part time: 13,157 hours, 10,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7013 CLT - SPOILER FAULT STATUS MESSAGE.  MAINTENANCE COMPLIED WITH MEL PROCEDURES.  MX REPLACED THE SECU.
